# SDR UIEA2016060200384

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 314021113C
- Part serial: 10601
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG NOSE INLET COWLING, INTERIOR HAS A PATCH OF CORROSION INTERNALLY & INBD SIDE, ACOUSTIC PANEL, APPROX 8 O' CLOCK..  R & R NR 2 NOSE COWL IAW AMM 71-11-01-404-005-H00 REV118 22 APR 16.
